# SDR DALA2016052904248

- Difficulty date: May 28, 2016
- Submitted: June 1, 2016
- Operation: Air carrier
- Aircraft: N370NW
- Make and model: Airbus A320-212
- Aircraft serial: 1037
- Aircraft time: 51,197 hours, 23,274 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frames 24-35
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER REMOVED CORROSION ON SEAT TRACK -Y765 LOCATED BETWEEN FRAME 24 TO FRAME 35 EVALUATED AND FOUND OUT LIMIT, REPLACED SEAT TRACK -Y765 LOCATED BETWEEN FRAME 24 TO FRAME 35 IN PASSENGER CABIN IAW SRM 51-72-11 AND DWG D53110900.
